# SDR A6WA2017112045436

- Difficulty date: November 18, 2017
- Submitted: November 20, 2017
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 36,765 hours, 34,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501219
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1014984 3000-0026 - AFT ACCESSORY BAY INTERCOSTAL AT FS621-FS625 AT STRL13L CRACKED
